# SDR AU510002093

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB3TN5
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 433006228
- Condition: Failed
- Location: Altimeter
- Component: Altimeter, Baro
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALTIMETER ENCODER OUTPUT FAILED GIVING FALSE READINGS.
